Discussions that mention isordil

High & Low Blood Pressure board


I started Metoprolol 50mg June 6 morning and night, increased to 75mg morning and night on June 27; Moduretic (amiloride/hydrochlorothiazide) 5/50mg (1 tablet) in the morning, increasing to 2 tablets every morning on July 3; Fosinopril 10mg at bedtime July 19, increased it to 15mg August 2 and 20 mg August 8, and finally, depending on my blood pressure readings, I will be adding Isordil three times a day at an incremental rate of 1, 1 1/2, and 2 tablets every eight hours or 1/2, 1, and 1 1/2 tablets q8h.

I measure my blood pressure about two to four times a day and send the readings to my cardiolgist every three weeks or so. The BP runs from as low as 80/48 to as high as 110/84. Usually it is around 90/56. My doctor wants my BP to be as low as possible without experiencing any side effects such as light headedness, dizzyiness or syncopal episodes. The first eight weeks or so of this regimen, I would get lightheaded several times a day. I had one syncopal episode the second day after I started the program. The incidences and intensity of the lightheadedness has decreased considerably. I have had some days when I have had none, but usually experience two to four events of lightheadedness upon rising from a sitting or lying position a day.